# SDR COEA2022090112801

- Difficulty date: August 31, 2022
- Submitted: September 1, 2022
- Operation: Air carrier
- Aircraft: N801FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 338
- Aircraft time: 38,033 hours, 42,025 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: 51653152
- Part serial: 1834
- Condition: False Activation
- Location: Nr 1 Engine
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLIGHT 8673     DISCREPANCY: #1 ENGINE FIRE INDICATION ILLUMINATED IN FLIGHT FOR 15 SEC. (ON APPROACH) NO OTHER INDICATIONS.  CORRECTIVE ACTION: MAINTENANCE REPLACED THE FIRE DETECTION CONTROL UNIT. OPS CHECK GOOD.
